# SDR TWAA0017505

- Difficulty date: November 2, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE FWD CARGO DOOR INTERNAL DOOR SKIN HAD A 2 INCH CRACK IN THE RADIUS OUTBOARD SIDE OF AFT BOTTOM LATCH AND .5 INCH CRACK BETWEEN ADJACENT FASTENER HOLE.  CRACK CONTAINED PER EDDY CURRENT PART L 51-00-03.  INSTALLED DOUBLER PER SRM 52-05, FIG 26A.
